skin-hair-icon
I have swelling on face
I have swelling on my face. 6 month back I was suffering from ring warm. I was on medication. Doctor had suggested for kenacot injection. I had injected 4 injection In 20 days. Currently I am on medication of Homeopathy from last 3 months . But there is no improvement is showing. Please suggest what is this. This is because of drug reaction or something else. I have also gained weight. Need your prompt help on this. Or suggest me for any test or doctor.
73 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Rupa Tejas Shah
Dermatologist 21 yrs exp Ahmedabad
Steroid can give you weight gain & moon face .. So make sure you are not taking steroid in any form. Start exercising & take care of your diet.. to loose some weight
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.